# SDR ASAA2023071844122

- Difficulty date: July 18, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 30,098 hours, 9,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHT OUT CENTER AISLE. GROUNDED - YES. REPLACED CENTER AISLE EMERGENCY EXIT LIGHT ASSY PER AMM 33-51-01. OPS CHK FAILED BLONG 07/19/2023 REMOVED AND REPLACED POWER SUPPLY M1695 REF AMM 33-51-06-960-806. 1 C/B OPENED, TAGGED, AND RESET. ALL OP TESTS PASS. CENTER AISLE EMERGENCY EXIT SIGN ASSY L1070 OP TEST PASS.
